# SDR SIMA20170417006

- Difficulty date: April 17, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 41,536 hours, 38,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN POSSIBLE CRACK AROUND FASTENER FR 78 STR 3L-4L. PREPPED, FABRICATED, DRILLED FILLERS (3 TOTAL) AND INSTALLED EXTERNAL FUSELAGE SKIN REPAIR AT FR 78 STRINGER 4L AREA IAW ERS-EM-53MR-2723.
